# SDR AALA20141212009

- Difficulty date: December 12, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 14,889 hours, 5,847 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: False Indication
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH FLAP INDICATION SHOWED ASYMMETRY BETWEEN 10 & 15 DEGREES.  LT FLAPS AT 15 DEGREES.  ACCOMPLISHED FLAP POSITION TRANSMITTER TEST IAW AMM 27-58-01 WITH NO FAULTS FOUND.
